L'équation de la chaleur en plusieurs variables complexes
Séminaire Équations aux dérivées partielles (Polytechnique), (1982-1983), Talk no. 6, 13 p.
@article{SEDP_1982-1983____A6_0,
     author = {Stanton, N. K.},
     title = {L'\'equation de la chaleur en plusieurs variables complexes},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1982-1983},
     note = {talk:6},
     zbl = {0535.35001},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1982-1983____A6_0}
}
Stanton, N. K. L'équation de la chaleur en plusieurs variables complexes. Séminaire Équations aux dérivées partielles (Polytechnique),  (1982-1983), Talk no. 6, 13 p. http://www.numdam.org/item/SEDP_1982-1983____A6_0/

[CM] S.S. Chern and J.K. Moser: Real hypersurfaces in complex manifolds, Acta Math. 133 (1974), 219-271. | MR 425155 | Zbl 0302.32015

[FK] G.B. Folland and J.J. Kohn: The Neumann problem for the Cauchy-Riemann complex, Ann. of Math. Studies 75, Princeton University Press, Princeton, New Jersey, 1972. | MR 461588 | Zbl 0247.35093

[FS] G.B. Folland and E.M. Stein: Estimates for the ∂b complex and analysis on the Heisenberg group, Comm. Pure Appl. Math. 27 (1974), 429-522. | Zbl 0293.35012

[Ga] B. Gaveau: Principe de moindre action, propagation de la chaleur et estimées sous-elliptiques sur certains groupes nilpotents, Acta. Math. 139 (1977), 95-153. | MR 461589 | Zbl 0366.22010

[Gr] P.C. Greiner: An asymptotic expansion for the heat equation, Arch. Rational Mech. Anal. 41 (1971), 163-218. | MR 331441 | Zbl 0238.35038

[GS] P.C. Greiner and E.M. Stein: Estimates for the ∂-Neumann problem, Mathematical Notes 19, Princeton University Press, Princeton, New Jersey, 1977. | Zbl 0354.35002

[MS] H.P. Mc Kean and I.M. Singer: Curvature and the eigenvalues of the Laplacian, J. Differential Geometry 1 (1967), 43-69. | MR 217739 | Zbl 0198.44301

[M] G. Métivier: Spectral asymptotics for the ∂-Neumann problem, Duke Mathematical J. 48 (1981), 779-806. | Zbl 0489.35064

[LSU] O.A. Ladyženskaja, V.A. Solonnikov and N.N. Ural'Ceva: Linear and quasilinear equations of parabolic type, Translations of Math. monographs, 23, Amer. Math. Soc., Providence, Rhode Island, 1968. | MR 241822 | Zbl 0174.15403

[RS] D.B. Ray and I.M. Singer: R-torsion and the Laplacian on Riemannian manifolds, Advances in Math. 7 (1971), 145-210. | MR 295381 | Zbl 0239.58014

[S1] N.K. Stanton: The heat equation for the ∂-Neumann problem in a strictly pseudoconvex Siegel domain, J. d'Analyse Math. 38 (1980), 67-112. | Zbl 0469.35071

[S2] N.K. Stanton: The heat equation for the ∂-Neumann problem in a strictly pseudoconvex Siegel domain, II, J. d'Analyse Math. 39 (1981) 189-202. | Zbl 0492.35002